# SDR 2024FA0000751

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: VPAEW
- Make and model: Cessna 402C
- Aircraft serial: 402C0272
- Engine: Cont TSIO520VB
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Failed
- Location: Magneto
- Component: Magneto, Kelly
- Component part number: ES6320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING FAILURE CAUSED RT MAGNETO TO BE INOPERATIVE AND METAL CONTAMINATION OF ENGINE.
